American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Rodney Y. Sharp. On the Hartshorne--Speiser--Lyubeznik theorem about Artinian modules with a Frobenius action. Proc. Amer. Math. Soc. 135 (2007) 665-670. MR 2262861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Le Thanh Nhan. A remark on the monomial conjecture and Cohen-Macaulay canonical modules. Proc. Amer. Math. Soc. 134 (2006) 2785-2794. MR 2231599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] M. Brodmann and F. Rohrer. Hilbert-Samuel coefficients and postulation numbers of graded components of certain local cohomology modules. Proc. Amer. Math. Soc. 133 (2005) 987-993. MR 2117198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kamran Divaani-Aazar and Amir Mafi. Associated primes of local cohomology modules. Proc. Amer. Math. Soc. 133 (2005) 655-660. MR 2113911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Thomas Marley and Janet C. Vassilev. Local cohomology modules with infinite dimensional socles. Proc. Amer. Math. Soc. 132 (2004) 3485-3490. MR 2084068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Reza Sazeedeh. Gorenstein injective modules and local cohomology. Proc. Amer. Math. Soc. 132 (2004) 2885-2891. MR 2063107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] K. Khashyarmanesh and Sh. Salarian. Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring. Proc. Amer. Math. Soc. 132 (2004) 2215-2220. MR 2052396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Josep Àlvarez Montaner. Some numerical invariants of local rings. Proc. Amer. Math. Soc. 132 (2004) 981-986. MR 2045412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. Brodmann, S. Fumasoli and R. Tajarod. Local cohomology over homogeneous rings with one-dimensional local base ring. Proc. Amer. Math. Soc. 131 (2003) 2977-2985. MR 1993202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jürgen Herzog and Takayuki Hibi. Castelnuovo--Mumford regularity of simplicial semigroup rings with isolated singularity. Proc. Amer. Math. Soc. 131 (2003) 2641-2647. MR 1974318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] I-Chiau Huang and Jan-Li Lin. Residues for Akizuki's one-dimensional local domain. Proc. Amer. Math. Soc. 131 (2003) 2015-2020. MR 1963744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Marc Chardin and Guillermo Moreno-Socías. Regularity of lex-segment ideals: Some closed formulas and applications. Proc. Amer. Math. Soc. 131 (2003) 1093-1102. MR 1948099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] K. Divaani-Aazar, R. Naghipour and M. Tousi. Cohomological dimension of certain algebraic varieties. Proc. Amer. Math. Soc. 130 (2002) 3537-3544. MR 1918830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Rencai Lü and Zhongming Tang. The f-depth of an ideal on a module. Proc. Amer. Math. Soc. 130 (2002) 1905-1912. MR 1896021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Uli Walther. On the Lyubeznik numbers of a local ring. Proc. Amer. Math. Soc. 129 (2001) 1631-1634. MR 1814090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ngô Viêt Trung. Gröbner bases, local cohomology and reduction number. Proc. Amer. Math. Soc. 129 (2001) 9-18. MR 1695103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] M. P. Brodmann and A. Lashgari Faghani. A finiteness result for associated primes of local cohomology modules. Proc. Amer. Math. Soc. 128 (2000) 2851-2853. MR 1664309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Isabel Bermejo and Philippe Gimenez. On Castelnuovo-Mumford regularity of projective curves. Proc. Amer. Math. Soc. 128 (2000) 1293-1299. MR 1646319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Aron Simis. On the jacobian module associated to a graph. Proc. Amer. Math. Soc. 126 (1998) 989-997. MR 1425139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Richard Belshoff, Susan Palmer Slattery and Cameron Wickham. The local cohomology modules of Matlis reflexive modules are almost cofinite. Proc. Amer. Math. Soc. 124 (1996) 2649-2654. MR 1326995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Christel Rotthaus. Descent of the canonical module in rings with the approximation property . Proc. Amer. Math. Soc. 124 (1996) 1713-1717. MR 1307562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Bernard Johnston and Daniel Katz. Castelnuovo regularity and graded rings associated to an ideal . Proc. Amer. Math. Soc. 123 (1995) 727-734. MR 1231300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Thomas Marley. Finitely graded local cohomology and the depths of graded algebras . Proc. Amer. Math. Soc. 123 (1995) 3601-3607. MR 1283558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Bernard Johnston and Jugal Verma. Local cohomology of Rees algebras and Hilbert functions . Proc. Amer. Math. Soc. 123 (1995) 1-10. MR 1217453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Santiago Zarzuela. On the depth of blowup algebras of ideals with analytic deviation one . Proc. Amer. Math. Soc. 123 (1995) 3639-3647. MR 1286012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Takesi Kawasaki. Local rings of relatively small type are Cohen-Macaulay . Proc. Amer. Math. Soc. 122 (1994) 703-709. MR 1215029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Lê Tuan Hoa. Reduction numbers and Rees algebras of powers of an ideal . Proc. Amer. Math. Soc. 119 (1993) 415-422. MR 1152984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Thomas Marley. The reduction number of an ideal and the local cohomology of the associated graded ring . Proc. Amer. Math. Soc. 117 (1993) 335-341. MR 1112496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2